# SDR DALA2016052904197

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NR 1 BEAM, FWD EDGE AT MAIN ENTRANCE L1 DOOR.   NR 1 BEAM WAS REPAIRED IAW SRM 51-41-02, 51-41-01, SRM 52-10-02, FIG 202, SHEET 8, 51-20-09, 51-41-03, AND 51-10-04, PAR 15.
